# SDR SWIA200923567

- Difficulty date: November 7, 2009
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 28,270 hours, 26,223 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD WEB CRACKED AT AFT CARGO DOOR ROLLER GUIDE RAIL.  (C CHECK)  REPAIRED PER REO.
